# SDR DATA200700004

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Aircraft time: 24,280 hours, 32,668 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: B3339
- Part serial: NSN
- Condition: Loose
- Location: Propeller
- Part time: 3,283 hours, 3,422 cycles
- Component: Propeller, Hartzl
- Component part number: HCB5MP3A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AD 2006-22-12 TWO PROPELLER BOLTS WERE FOUND LOOSE.  REPLACED PROPELLER BOLTS AND PROPELLER ASSEMBLY.
